# SDR SWAA2022100616063

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A8113U6
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT 2022-467006 / [01] TOOL USED: DIGITAL CALIPER; P/N:500-197-30;S/N:A21143495;DUE DATE:29-JUN-23.;[02] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 149A8113U6 P.O: 2022-197003. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AND STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 149A8113U6 P.O: 2022-197003.  SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
